C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Numbness (2415)
| Date of Event |
08/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that on (b)(6) 2025: 1222 #catheter size 4 fr single lumen peripherally inserted central catheter inserted to the right basilic vein per hospital protocol.Patient discharged home with picc line.At 1600 pt returned to hospital with complaints of throbbing pain and numbness in fingers in right arm, where picc line was previously placed earlier today, radial pulse strong, fingertips slightly cool to touch, capillary refill brisk, picc line removed tip intact 39 cm.Pt also c/o shortness of breath and chest pain and dizziness prior to removal of picc line.Pt was taken to ed for further evaluation.When seen at the er symptoms were resolved.Additional information received: md initial assessment stated patient stated had chest pain earlier in the day but none are present now, and stated shortness of breath is not present at this time.Symptoms did not resolve with picc removal so patient proceeded to the er.When seen at the er, the symptoms had resolved.No additional intervention was provided since the symptoms resolved.